The first day of meds went a bit horribly bc i was sick an i only manged to do 3 hours of school before i was gonna pass out bc of being rlly light headed
Do you think the medications caused you to feel ill, or were you already starting to feel bad?
Talk to the doctor about the meds if you think that was the cause. A lower dose might be required until your body tolerates it better. Either that or a different med may be in order.
I hope tomorrow is better for you.
it was the medication an my doctor has me on one of the lowest dosages to be on right now
Then you might want to ask for something different. Another thing that might help is if you start taking it on the weekend, so you’ll have two days in which to take it easy and allow your body time to adjust.
yeah i’ve been told to just try this for the month the side effects are post to go away im about 2 weeks an then i’ll see results in about a month or 2
Its good that you’re starting low and adjusting if needed. The first few weeks on a new medication can be tough, but the potential results are worth it. Hang in there!
thank you for reaching out.
when it comes to medication, there is only way one, every one has their own. every body is different.
some medicine take a while to start “working” , especially anti depressiva. just to mention, that is not an advice or
they need time to work. to start to have their influence spreaded. in my case it took me over 2 months completely.
one step a time, then a bit higher dose. again. the side effects were once more, then less.
it will take energy in the times to set them up, but afterwards it is worth the wait and worth the effort.
you can do that, you do great. we are here for you, anytime.
you are loved and you matter my friend. feel medicated hugged
Your body may be trying to get used to the medication itself too. It’s only been a couple of days. I’d advise to get ahold of your doctor, but it may be a lot of reasons. I’d ask your doctor if you can possibly take it at another time (ie: at nighttime instead of daytime), or even eating with it. I find some meds of my own if I don’t eat, I get lightheaded and nauseous very easily.
Hi again, friend
It’s been about two weeks, how are you doing? Did you and your doctor have a two week follow up with it?
hello! Wow that sounds like it was a bit of a tough start, I hope things have calmed a bit and you’ve been able to talk to your doctor. Hope you’re doing well!
Hi Friend, wanted to check in with you and see if you’ve adjusted to your meds. It sounds like you were having a rough time in the first days. I hope that you’ve adjusted to them and are doing better. Let us know! ~Mystrose
Horselover, just wanted to check in and see how you are doing. How are you feeling with the new medication? I hope that the side effects have lessened for you. If you are able, give an update. We’re thinking about you and are hoping you are feeling better.
wanted to check in with you on how your medication journey is going? has your body found a sturdy balance? i’m looking forward to you feeling the results in a month like you mentioned and that it brings you the relief you were looking for! wishing you all the best as you continue on in your path forward. proud of you & i believe in you.
Oof, horselover, I’m sorry that you’ve been having bad side effects to your new medication. Has it improved any? Did/Does your school know what was going on so that they can help you with the side effects and be understanding of you not participating properly? That can definitely be a big help when starting new medication.
Please update us on how things are and I hope you have been doing better recently
i’ll have an appointment in about a week with my doctor/nurse to see how the meds are working
The side effects aren’t terrible as before
How do you feel with your medication? I see you said that the side effects aren’t as bad as they initially were for you.
Besides this, how are things going hun?
The meds have been starting to work but they are making the suicidal thoughts worse at times
Definitely bring that up with your doctor when you see them. :((
Please make sure that you are communicating this to your doctor. It’s a very important thing for them to know.
A new medication can often be a tough thing to work through. I’m glad that you’re aware of the side effects. It helps to write all of that down so you can talk to your doctor about it.